MathSciNet Relay Station
MathSciNet bibliographic data
MR2158979 (2006c:90090) 90C31 (46B20 46N10 90C48)
Resmerita, Elena On total convexity, Bregman projections and stability in Banach spaces. J. Convex Anal. 11 (2004), no. 1, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement